Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Finite codimensional isometries on spaces of vector-valued continuous functions

Abstract: Abstract Based on the vector-valued generalization of Holsztynski's theorem by M. Cambern, we provide a complete description of the linear isometries of C(X,E)C(X,E) into C(Y,F)C(Y,F) whose range has finite codimension.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: Araujo J., Font J.,

 Fuente: Journal of Mathematical Analysis and Applications, Volume 421, Issue 1, 1 January 2015, Pages 186–205

Editorial: Academic Press Inc.

 Fecha de publicación: 01/01/2015

Nº de páginas: 20

Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.jmaa.2014.06.077

ISSN: 0022-247X,1096-0813

 Proyecto español: MTM2011-23118

Url de la publicación: http://dx.doi.org/10.1016/j.jmaa.2014.06.077

Autoría

FONT, JUAN J.